Translator Disclaimer
2009 Contour lines of the two-dimensional discrete Gaussian free field
Oded Schramm, Scott Sheffield
Author Affiliations +
Acta Math. 202(1): 21-137 (2009). DOI: 10.1007/s11511-009-0034-y

Abstract

We prove that the chordal contour lines of the discrete Gaussian free field converge to forms of SLE(4). Specifically, there is a constant λ > 0 such that when h is an interpolation of the discrete Gaussian free field on a Jordan domain—with boundary values −λ on one boundary arc and λ on the complementary arc—the zero level line of h joining the endpoints of these arcs converges to SLE(4) as the domain grows larger. If instead the boundary values are −a < 0 on the first arc and b > 0 on the complementary arc, then the convergence is to SLE(4; a/λ - 1, b/λ - 1), a variant of SLE(4).

Note

During the revision process of this article, Oded Schramm unexpectedly died. I am deeply indebted for all I learned working with him, for his profound personal warmth, for his legendary vision and skill. There was never a better colleague, never a better friend. He will be dearly missed. (Scott Sheffield)

Citation

Download Citation

Oded Schramm. Scott Sheffield. "Contour lines of the two-dimensional discrete Gaussian free field." Acta Math. 202 (1) 21 - 137, 2009. https://doi.org/10.1007/s11511-009-0034-y

Information

Received: 18 October 2006; Published: 2009
First available in Project Euclid: 31 January 2017

zbMATH: 1210.60051
MathSciNet: MR2486487
Digital Object Identifier: 10.1007/s11511-009-0034-y

Rights: 2009 © Institut Mittag-Leffler

JOURNAL ARTICLE
117 PAGES


SHARE
Vol.202 • No. 1 • 2009
Back to Top